Notre Dame Journal of Formal Logic

Paradox-free deontic logics.

Richard L. Purtill

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 16, Number 4 (1975), 483-490.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093891883

Digital Object Identifier
doi:10.1305/ndjfl/1093891883

Mathematical Reviews number (MathSciNet)
MR0384486

Zentralblatt MATH identifier
0236.02020

Subjects
Primary: 02C10

Citation

Purtill, Richard L. Paradox-free deontic logics. Notre Dame J. Formal Logic 16 (1975), no. 4, 483--490. doi:10.1305/ndjfl/1093891883. https://projecteuclid.org/euclid.ndjfl/1093891883


Export citation